Home > People > External Professor > Content External Professor

Zongzhu Lin

Zongzhu Lin, male, Ethnic Group:Han, Nationality:America, was born in Qishan County, Shaanxi Province on February 10, 1958. He is currently a tenured professor and doctoral supervisor in the Department of Mathematics at Kansas State University. In January 2014, he was appointed as a lecture professor at the School of Mathematics and Statistics, Henan University. Professor Lin Zongzhu is mainly engaged in the theory of representation of Lie Theory,quantum groups, and algebraic groups. He was invited to work in the National Science Foundation of the United States from 2008 to 2011. He has published more than 40 papers in international academic journals, including many published in Invent. Math, Trans. Amer. Math. Soc, Commun. Math. Physics, J. Algebra and other international academic journals; published 5 academic works. He also has organized many international and domestic representational meetings. At the same time, Prof. Lin Zongzhu is also a member of theMathematical Association of America, a commentator on the "Mathematical Periodicals " in the United States, a critic of the Germany journal "Mathematics Digest", and an editorial board member of "The Open Mathematics Journal" and "China Science"magazine. Over the past five years,hi five papers have been published in the SCI Journal of Trans. Amer. Math. Soc, Publications of the Research Institute for Math. Sci., J. Pure. Appl. Algebra, and others. Meanwhile, his latest collated research papers are waiting for publication. In addition, over the past five years, he has organized and participated in more than 20 important international and domestic academic conferences. He has also been invited to make more than 10 academic reports and edited and published 3 international conference proceedings. On December 25-28, 2014, Professor Lin invited internationally renowned quantum group expert Professor Lusztig from the Massachusetts Institute of Technology to visit Henan University to give lectures and exchanges with teachers of the theory team of Henan University.

Education experience:
Bachelor's degree at Harbin Institute of Ship Engineering in January 1982.
In May 1987 and May 1989, he received master and doctoral degrees in basic mathematics from the University of Massachusetts.
1989.8-1992.7 Postdoctoral research at Washington University in Seattle, USA
1992.7-1993.6 Postdoctoral research at the University of California, Santa Cruz.

Representative work:
(1)(Joint Y. Chu) The generating dimension and semi-conformal vectors of a vertex
operator algebra: the case of Heisenberg vertex operator algebra
(2) (joint with C. Jiang) The commutant of L_sl 2 (n,0) in the vertex operator  L_sl 2(n,0)^n ,Adv in Math (2015).
(3)(Joint with L. Ji) Finite generation of cohomology ring for infinite groups, J. Pure
Appl. Algebra 216 (2012), no. 5, 11181133.
(4 (Joint with F. Li) Approach to Artinian algebras via natural quivers. Trans. Amer.
Math. Soc. 364 (2012), 1395–1411.
(5) (Joint with J. Xiao, G. Zhang) Representations of tame quivers and affine canonical
bases, Publ. RIMS. (Accepted 2010).
(6) (Joint with Y. Li) A realization of quantum groups via product valued quivers, Al-
gebra and Representation Theory, 13 (2010) no. 4, 427–444.
(7) (Joint with Y. Li) Generalized Kac-Moody Lie algebras and product quivers, Comm.
in Algebra, 38 (2010), 3045–3056.
(8) (Joint with Y. Li) Canonical bases of Borchards-Cartan type, Nagoya Mathematical
Journal, 194 (2009), 169–193.
(9) (Joint with Y. Li) AR-quiver approach to affine canonical basis elements, Journal of
Algebra 318 (2007), no. 2, 562–588.
(10) (Joint with B. Deng) Nilpotent orbits, symplectic and orthogonal representations of
quivers, preprint.
(11) (Joint with Nakano) Projective modules for higher Frobenius kernels and finite Cheval-
ley groups, Bulletin of London Math. Soc. 39 (2007), 1019–1028.
(12) (Joint with Y. Fang) Eulerian trails and Hamiltonian paths in digraphs with anti-
involutions. in Recent Developments in Algebra and Related Areas ALM 8 pp 81–98,
Higher Education Press and International Press, Beijing-Boston, 2009
(13) (Joint with Hebing Rui) Cyclotomic Schur algebras and Schur Weyl duality, pp 133-
155 in Representations of Algebraic Groups, Quantum Groups, and Lie Algebras,
Comtemp. Math. 413, 2006.
(14) Lusztig’s Geometric Approach to Hall Algebras, Representations of finite dimen-
sional algebras and related topics in Lie theory and geometry, 349–364, Fields Inst.
Commun., 40, Amer. Math. Soc., Providence, RI, 2004.
(15) (Joint with Carlson, Nakano, Parshall), The restricted nullcone, Combinatorial and
geometric representation theory (Seoul, 2001), 51–75, Contemp. Math., 325, Amer.
Math. Soc., Providence, RI, 2003.
(16) (Joint with Jie Du) Stratifying algebras with near-matrix algebras J. Pure and Appl.
Algebra 188 (2004), 59–72.
(30) (Joint with Carlson and Nakano) Support varieties for modules over finite Chevalley
groups and their Lie algebras, Trans. Amer. Math. Soc. 360 (2008), no. 4, 1879–
(17) (Joint with J. Hua) Generalized Weyl denominator formula for non-simple laced root
systems. Representations and Quantizations Proceedings of the International Con-
ference on Representation Theory held in Shanghai, 1998, China Higher Education
Press and Springer-Verlag, 2000, 247–262.
(18) Gelfand-Kirillov dimensions of algebras arising from representation theory, pp.135–
157 in Algebra Representation Theory, edited by K.W.Roggenkamp, Kluwer Academ-
ic Publisher, 2001.
(19) (Joint with Daniel Nakano) Extensions of modules over Hopf algebras arising from
Lie algebras of Cartan type, Algebras and Representation Theory, 3 (2000), 43–80.
(20) (Joint with Daniel Nakano) Complexity for modules over finite Chevalley groups and
classical Lie algebras, Invent. Math. 138 (1999), 85–101.
(21) Radical structure of the highest weight modules arising from quantum groups at p r th
roots of 1, Representations and Quantizations Proceedings of the International Con-
ference on Representation Theory held in Shanghai, 1998, China Higher Education
Press and Springer-Verlag, 2000, 327–340.
(22) Comparison of extensions of modules for algebraic groups and quantum groups, pp.
355–367 in Group Representations: Cohomology, group actions and topology edited
by Adem et al. Proceedings of Symposia in Pure Mathematics 63, AMS Summer
Research Institute, 1996.
(23) Highest weight modules arising from the quantum groups. J. Algebra 208 (1998),
(24) (Joint with Daniel Nakano) Good filtrations for representations of Lie algebras of
Cartan type, J. Pure Appl. Algebra, 127 (1998), 231–256.
(25) (Joint with Daniel Nakano) Representations of Hopf algebra arising from Cartan type
Lie algebras. J. Algebra 189 (1997), 529–567.
(26) (Joint with C. Dong, G. Mason) On vertex operator algebras as sl 2 -modules, in:
Proc. on the Monster, Columbus, May, 1993, ed. K. Harada, Walter de Gruyter,
Berlin-New York.
(27) (Joint with C. Dong) Induced representations for vertex operator algebras, Commu-
nications in Mathematical Physics, 179, (1996), 157–184.
(28) Freeness of quantum coordinate algebra,(submitted to Comm. in Algebra).
(29) (Joint with Daniel Nakano) Algebraic Group Actions on Cohomology Theory of Lie
Algebras of Cartan Type, J. Algebra 179 (1996), 852–888.
(30) (with Peter Sin) Divisibility of Steinberg modules, (unpublished) 1992.
(31) Rational representations of Hopf algebras, Proceedings of Symposia in Pure Mathe-
matics 56 (1994) Part II, 81–91. (Amer. Math. Soc.)
(32) A note on a conjecture of Lusztig, (unpublished).
(33) A Mackey decomposition theorem and cohomology for quantum groups at roots of
1, J. Algebra, 166 (1994), 100–129.
(34) Filtrations of the modules for Chevalley groups arising from admissible lattices, Math.
Z. 210 (1992), 167–180.
(35) Representations of Chevalley groups arising from admissible lattices, Proc. Amer.
Math. Soc. 114(3) (1992), 651–660.
(36) Induced representations of Hopf algebras: Applications to quantum groups at roots
of 1, J. Algebra, 154 (1993), 152–187.


PreNews:Not the last one!

NextNews: Ke Wu